# SDR R61A200900

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 10,443 hours, 6,901 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: FSS35303125
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED ONE LEAK ON EICAS.  CREW FOLLOWED QRH AND DROPPED TO FLIGHT LEVEL 310.  DIVERTED TO PIT DUE TO ICING CONDITIONS FOR MKE.  AC LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  MAINT CALLED OUT AND FOUND A CONNECTOR ON THE LT BLEED PACK ODS LOOP NR 3 SHORTED.  REPLACED CONNECTOR PER AMM.  AC RELEASED FOR SERVICE.
